# SDR AALA2019042549011

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 58,380 hours, 22,003 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95001
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BURNING PLASTIC SMELL IN BACK GALLEY. AMINTENANCE FOUND ALLST IN THE G5 GALLEY PRODUCING A SMELL AND IS HOT TO THE TOUCH. MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY LEFT WORK LIGHT BALLAST IAW AMM 25-31-11. OPS TEST GOOD.
